# SDR TRBA2008030

- Difficulty date: March 11, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 29,128 hours, 33,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Part serial: 407
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY 43WL IAW AMM JIC 33-51-21.  OPS CHECKED OK IAW MM 33-50-00.
